MathSciNet Relay Station
MathSciNet bibliographic data
MR450070 04A15 (54H05)
Kechris, Alexander S. On a notion of smallness for subsets of the Baire space. Trans. Amer. Math. Soc. 229 (1977), 191–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement